Sporadic Bounds on the Size of Affine Caps

Let Cu(b) denote the size of the largest caps in the affine space AG(u, b). Then the following special values of Cu(b) are known:

Over F3

Over F4

References

[1]Yves Edel, S. Ferret, Ivan N. Landgev, and Leo Storme.
The classification of the largest caps in AG(5, 3).
Journal of Combinatorial Theory, Series A, 99(1):95–110, July 2002.
doi:10.1006/jcta.2002.3261
[2]Aaron Potechin.
Maximal caps in AG(6, 3).
Designs, Codes and Cryptography, 46(3):243–259, March 2008.
doi:10.1007/s10623-007-9132-z
[3]Yves Edel and Jürgen Bierbrauer.
The largest cap in AG(4, 4) and its uniqueness.
Designs, Codes and Cryptography, 29(1–2):99–104, May 2003.
doi:10.1023/A:1024144223076

Copyright

Copyright © 2004, 2005, 2006, 2007, 2008, 2009, 2010 by Rudolf Schürer and Wolfgang Ch. Schmid.
Cite this as: Rudolf Schürer and Wolfgang Ch. Schmid. “Sporadic Bounds on the Size of Affine Caps.” From MinT—the database of optimal net, code, OA, and OOA parameters. Version: 2008-04-04. http://mint.sbg.ac.at/desc_ABoundOther.html

Show usage of this method